Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Every $ l$-space is isomorphic to a strictly convex space


Author: Mahlon M. Day
Journal: Proc. Amer. Math. Soc. 8 (1957), 415-417
MSC: Primary 46.1X
MathSciNet review: 0090775
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0090775-0
Article copyright: © Copyright 1957 American Mathematical Society